View Single Post
Old 01-21-2005, 12:38 PM   #1
chump chump is offline
Junior Member
(male)
 
Join Date: Oct 2001
Location: england, UK
Posts: 20
chump HB User
tiredness on roaccutane (and 2 other queries)

hi,

just wandering if anyone has experienced an increase in tiredness whilst on accutane. i'm finding im very tired a lot of the time and want to keep taking mid afternoon/early evening naps all the time. is this a common thing? does it get better as i continue the medication?

also, 2 things on an aside. does back pain ease as you continue the course or am i stuck with it until i stop taking the pills. i dont notice it until i try to lie down and i find my back feels very tense and just relaxing it fully is quite a pain.

secondly, when you up the dosage to 60 or 80mg from 40 does it make a big difference in dryness levels and do you rebreak out? im on 40 and am already battling heavily with dryness on my top lip (lip as in the part where hair grows).

cheers for any replies.